# SDR REXA2022120102663

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67043255001
- Condition: Corroded
- Location: Bs 1031-1047
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING JOB 81517735 OP 6002 FOUND DOUBLER/CHANNEL P/N MM670-43255-001 TO BE CORRODED AT STGR 27 BETWEEN FS 1031.00 AND 1047.00. REQUIRES REPLACEMENT	 REMOVED/INSTALLED NEW DRAIN MAST CHANNEL IAW CRJ 900 SRM 51-42-06-001-001-A01
